Alert archive / Utah / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 8, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 16, 2012, 4:10 PM MDT for Washington County, Utah. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2012, 4:10 PM MDT (22:10 UTC)
- Expired
- Jul 16, 2012, 5:00 PM MDT
- In force
- 50 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Washington County, UT
The radar
The Cedar City radar (KICX), 63 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:30 PM MDT | FUNNEL CLOUD | Hurricane, UT | |
| Jul 16, 4:30 PM MDT | TSTM WND DMG | La Verkin, UT | MODERATE SIZE TREE BRANCHES ON THE GROUND |
| Jul 16, 4:30 PM MDT | HAIL 1 | Hurricane, UT | HAIL WAS COVERING THE GROUND. |
| Jul 16, 4:30 PM MDT | HAIL 1 | Hurricane, UT | LARGE AMOUNT OF DIME TO QUARTER SIZE HAIL |
| Jul 16, 4:30 PM MDT | HAIL 1 | Toquerville, UT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1601 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
113
WUUS55 KSLC 162210
SVRSLC
UTC053-162300-
/O.NEW.KSLC.SV.W.0008.120716T2210Z-120716T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
410 PM MDT MON JUL 16 2012
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN UTAH
* UNTIL 500 PM MDT
* AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
11 MILES SOUTH OF HURRICANE...OR 18 MILES EAST OF ST GEORGE...
MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
HURRICANE... LA VERKIN... TOQUERVILLE... VIRGIN... ROCKVILLE AND
SPRINGDALE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3727 11330 3721 11296 3698 11314 3699 11339
3700 11340
TIME...MOT...LOC 2210Z 210DEG 21KT 3701 11327
$$
MPS1 follow-up statement
903
WWUS55 KSLC 162239
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
439 PM MDT MON JUL 16 2012
UTC053-162300-
/O.CON.KSLC.SV.W.0008.000000T0000Z-120716T2300Z/
WASHINGTON UT-
439 PM MDT MON JUL 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN WASHINGTON COUNTY...
AT 434 PM MDT...HAIL TO THE SIZE OF QUARTERS WAS REPORTED IN
HURRICANE. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. ONE LOCATED NEAR
VIRGIN...AND THE OTHER LOCATED 10 MILES SOUTHWEST OF ROCKVILLE.
THESE STORMS ARE MOVING NORTHEAST AT 25 MPH. ANOTHER SEVERE
THUNDERSTORM LOCATED OVER FAR NORTHWEST ARIZONA WILL MOVE INTO
WASHINGTON COUNTY AFTER 5 PM.
* LOCATIONS IN THE WARNING INCLUDE...
LA VERKIN... TOQUERVILLE... VIRGIN... ROCKVILLE AND SPRINGDALE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO THE SIZE OF QUARTERS INCHES IN DIAMETER HAS BEEN REPORTED
IN HURRICANE WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3727 11330 3721 11296 3698 11314 3699 11339
3700 11340
TIME...MOT...LOC 2237Z 210DEG 21KT 3715 11317
$$
MPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:11 PM MDT, 59 minutes earlier.
Area forecast discussion, Jul 16, 3:11 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 311 PM MDT MON JUL 16 2012 .SYNOPSIS...A DRYING TREND WILL BEGIN TODAY AND CONTINUE THROUGH MID WEEK WITH DRIER CONDITIONS REMAINING IN PLACE INTO THURSDAY. MOISTURE IS EXPECTED TO RETURN TO THE AREA LATE IN THE WEEK. && .DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE QUICKLY DEVELOPED THIS AFTERNOON ACROSS PORTIONS OF SOUTHERN UTAH. THESE THUNDERSTORMS ARE LIKELY ASSOCIATED WITH SEVERAL SUBTLE SHORTWAVES MOVING ACROSS UTAH AND NEVADA. SUNNY SKIES THIS MORNING ALLOWED DECENT INSTABILITY TO DEVELOP ACROSS MUCH OF THE CWA. BLENDED TPW IMAGERY INDICATES PW VALUES REMAIN BETWEEN 0.80 AND 1 INCH. SREF ENSEMBLE FORECASTS INDICATE THERE IS SUFFICIENT SHEAR ACROSS THE AREA TO SUPPORT CONVECTION...WITH A FEW CELLS CAPABLE OF ACHIEVING SOME ORGANIZATION. WITH SUFFICIENT MOISTURE...AT LEAST MARGINAL INSTABILITY...AND SHEAR...EXPECT CONVECTION TO CONTINUE TO DEVELOP. ISOLATED FLASH FLOODING REMAINS A THREAT. ALSO CANT RULE OUT A FEW CELLS BEING CAPABLE OF PRODUCING SMALL HAIL. DRIER AIR IS EXPECTED TO MOVE INTO THE AREA TONIGHT IN TUESDAY BRINGING AN END TO THIS MONSOONAL SURGE. THE NEXT CHANCE FOR ANOTHER MOISTURE SURGE APPEARS TO BE FRIDAY INTO SATURDAY. && .AVIATION...SHOWERS AND THUNDERSTORMS WILL IMPACT THE SLC TERMINAL THROUGH 22Z. WIND GUSTS IN EXCESS OF 35 MPH WITH BRIEF HEAVY RAIN WILL OCCUR WITH THESE STORMS. THERE IS A 30 PERCENT CHANCE OF IFR CONDITIONS DUE TO REDUCED VISIBILITY IN HEAVY RAIN. A BREAK IN ACTIVITY IS LIKELY BETWEEN 22Z AND 23Z BUT ISOLATED THUNDERSTORMS COULD STILL IMPACT THE TERMINAL THROUGH 01Z. && .FIRE WEATHER....FIRE WEATHER...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE MAJORITY OF THE STATE...AND ARE EXPECTED TO CONTINUE THROUGH SUNSET. WITH THESE STORMS...EXPECT GUSTY...ERRATIC WINDS...HEAVY RAIN...AND LIGHTNING. SOUTHWESTERLY FLOW WILL DEVELOP TOMORROW...BRINGING DRIER AIR INTO THE STATE. WHILE ISOLATED CONVECTION MAY DEVELOP ALONG THE HIGHER TERRAIN TOMORROW AFTERNOON...AREAL COVERAGE AND INTENSITY WILL BE MUCH LESS THAN WHAT HAS BEEN SEEN TODAY. A WARMING...DRYING TREND WILL CONTINUE INTO THURSDAY...WITH ENHANCED SOUTHWEST FLOW OVER THE STATE. THERE IS THE POTENTIAL FOR HAZARDOUS FIRE WEATHER CONDITIONS TO DEVELOP WEDNESDAY AFTERNOON. MONSOONAL MOISTURE IS EXPECTED TO RETURN TO THE STATE THIS WEEKEND...ALTHOUGH THERE IS DISAGREEMENT AMONG WEATHER MODELS AS TO HOW QUICKLY THE MOISTURE WILL RETURN. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...KRUSE FIRE WEATHER...HOSENFELD AVIATION...STRUTHWOLF/VERZELLA FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 16, 5:52 AM MDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 552 AM MDT MON JUL 16 2012 UTZ001>016-019>021-517-518-WYZ021-171200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 552 AM MDT MON JUL 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE OUTLOOK AREA TODAY THROUGH EARLY THIS EVENING...WITH A CONTINUED POTENTIAL FOR ISOLATED HEAVY RAINFALL. SOME OF THESE STORMS COULD ALSO GENERATE STRONG GUSTY WINDS AND HAIL. STORMS WILL DIE OFF DURING THE EVENING AND END TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRIER AIR WILL GRADUALLY WORK INTO THE OUTLOOK AREA FROM THE WEST TUESDAY WITH SUBSTANTIALLY LESS SHOWER AND THUNDERSTORM ACTIVITY EXPECTED. THE DRIER AIR WILL BECOME ESTABLISHED ACROSS THE REGION BY WEDNESDAY AND PERSIST INTO THURSDAY. PATCHY MOISTURE COULD BEGIN TO RETURN FRIDAY...WITH THE THREAT OF SHOWERS AND THUNDERSTORMS INCREASING ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Jul 16, 2:01 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
201 PM MDT MON JUL 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM NON-TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
07/16/2012 M58 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR
&&
CRKSpecial weather statement, Jul 16, 2:20 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
220 PM MDT MON JUL 16 2012
UTZ005-162130-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
220 PM MDT MON JUL 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX ELDER AND
NORTHWESTERN TOOELE COUNTIES UNTIL 330 PM MDT...
AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST WENDOVER...MOVING EAST AT 20 MPH.
ADDITIONAL THUNDERSTORMS ARE LOCATED NORTH OF THIS LINE AND WILL
MOVE EAST INTO THE BONNEVILLE SALT FLATS.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WENDOVER...
BONNEVILLE SALT FLATS...
INTERSTATE 80 FROM WENDOVER TO WEST OF CLIVE
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4050 11406 4126 11406 4142 11344 4037 11339
4045 11407
TIME...MOT...LOC 2020Z 257DEG 17KT 4071 11416
CRKSpecial weather statement, Jul 16, 2:26 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 226 PM MDT MON JUL 16 2012 UTZ020-518-162115- SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT- 226 PM MDT MON JUL 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN GARFIELD AND NORTHWESTERN KANE COUNTIES UNTIL 315 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES EAST OF ZION NATIONAL PARK...OR 22 MILES NORTH OF KANAB...MOVING NORTHEAST AT 20 MPH. DIME TO PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM MAY ALSO CROSS THE SHINGLE BURN SCAR WHICH COULD RESULT IN A DEBRIS FLOW ALONG SHINGLE CREEK. * LOCATIONS IMPACTED INCLUDE... HIGHWAY 89... GLENDALE... ALTON... LONG VALLEY JUNCTION... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3760 11259 3754 11235 3727 11261 3734 11272 TIME...MOT...LOC 2024Z 209DEG 19KT 3735 11262 MPS
Local storm report, Jul 16, 2:27 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
227 PM MDT MON JUL 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FLASH FLOOD 3 W CAPITOL REEF NP 38.29N 111.25W
07/16/2012 WAYNE UT PARK/FOREST SRVC
FLASH FLOOD ON SULPHUR CREEK IN CAPITOL REEF NATIONAL
PARK. WATER CROSSED SR24.
&&
HOSENFELDSpecial weather statement, Jul 16, 3:01 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 301 PM MDT MON JUL 16 2012 UTZ014-015-517-162145- CENTRAL AND SOUTHWEST MOUNTAINS UT-SANPETE/SEVIER VALLEYS UT-WEST CENTRAL UTAH UT- 301 PM MDT MON JUL 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JUAB AND NORTHEASTERN MILLARD COUNTIES UNTIL 345 PM MDT... AT 256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF FILLMORE...MOVING NORTH AT 35 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MCCORNICK... OAK CITY... LEAMINGTON AND LYNNDYL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3965 11250 3956 11198 3900 11229 3907 11257 TIME...MOT...LOC 2100Z 195DEG 30KT 3913 11238 CRK
Special weather statement, Jul 16, 3:24 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 324 PM MDT MON JUL 16 2012 UTZ010-012-013-162215- CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-WASATCH PLATEAU/BOOK CLIFFS UT- 324 PM MDT MON JUL 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DUCHESNE...EXTREME SOUTHEASTERN UTAH...NORTHERN EMERY AND CENTRAL CARBON COUNTIES UNTIL 415 PM MDT... AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WELLINGTON...OR 8 MILES SOUTH OF PRICE... MOVING NORTH AT 25 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WELLINGTON... PRICE... HELPER AND KENILWORTH... CASTLE GATE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3987 11108 3993 11052 3940 11055 3936 11087 TIME...MOT...LOC 2125Z 163DEG 22KT 3950 11078 CRK
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:20 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 55 min |
| Jul 15, 8:06 PM MDT | Flash Flood Warning | SLC | Washington | 4 hr |
| Jul 16, 1:04 PM MDT | Flash Flood Warning | SLC | Wayne | 3 hr |
| Jul 16, 1:13 PM MDT | Flash Flood Warning | SLC | Washington | 11 hr |
| Jul 16, 1:24 PM MDT | Special Weather Statement | SLC | Tooele | 66 min |
| Jul 16, 1:37 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 38 min |
| Jul 16, 1:49 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 4 hr |
| Jul 16, 2:00 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 43 min |
| Jul 16, 2:20 PM MDT | Special Weather Statement | SLC | 70 min | |
| Jul 16, 2:26 PM MDT | Special Weather Statement | SLC | 49 min | |
| Jul 16, 2:33 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 27 min |
| Jul 16, 2:55 PM MDT | Flash Flood Warning | SLC | Kane | 3 hr |
| Jul 16, 3:01 PM MDT | Special Weather Statement | SLC | 44 min | |
| Jul 16, 3:24 PM MDT | Special Weather Statement | SLC | Carbon | 51 min |
| Jul 16, 4:38 PM MDT | Special Weather Statement | SLC | Weber | 67 min |
| Jul 16, 4:49 PM MDT | Special Weather Statement | SLC | 26 min | |
| Jul 16, 4:54 PM MDT | Flash Flood Warning | SLC | Utah | 50 min |
| Jul 16, 4:56 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 49 min |
| Jul 16, 5:00 PM MDT | Special Weather Statement | SLC | Rich | 60 min |
| Jul 16, 5:01 PM MDT | Flash Flood Warning | SLC | Washington | 4 hr |
| Jul 16, 5:10 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Utah | 50 min |
| Jul 16, 5:19 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 41 min |
| Jul 16, 5:22 PM MDT | Special Weather Statement | SLC | Cache | 38 min |
| Jul 16, 5:28 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 6 hr |
| Jul 16, 5:54 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 51 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.